# SDR MALA976001

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N595MA
- Make and model: Saab 340B
- Aircraft serial: 340B216
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Ice Light
- Condition: Illuminated
- Location: Lt Intake
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AFTER SELECTING FULL ICE, THE LEFT INTAKE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE RESET LOWER INLET DUCT CIRCUIT BREAKER IN LEFT NACELLE WHEEL WELL.  INSPECTED INLETS, NO DEFECTS NOTED, ALL CHECKS GOOD.
